Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? porkpiehat

Posted by MightyKondrian on August 23, 2017, at 17:55:05

In reply to Re: Can meds cause a sense of dread/doom/fear? SLS, posted by porkpiehat on August 23, 2017, at 13:38:11

> I was reading another post and it made me realize that in this state I'm extremely sensitive to noises, like squeaks and rattles in my boat.
>
> For fun this weekend I held off on Lamictal and parnate as long as I could. No rage, no paranoia. I started finding it tough doing simple muscle memory tasks (ordering a pizza, unstrapping my boat, approaching the dock) but I remember this happening If I go all day without lamictal or drop too low.
>
> Eventually for safety sake I took lamictal and started getting angry and resentful with my nephew. I was seething with anger at the incompetence of my buddy. Took the parnate and then in turned to the weird fear and almost psychotic feeling of doom driving home.
>
> Could the Lamictal be boosting the dopamine somewhere and causing quasi-psychotic symptoms?

Sorry I have no med suggestions but dont you think its obvious that you need to ditch the Parnate? The Lamictal too. All you say is bad things about both. Are you with a competent Dr?

Mighty-Mouse


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MightyKondrian thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094593.html